# SDR ABXA9500582

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Part number: 3119001
- Condition: Stuck Open
- Location: Nr 1 Alt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER 5,000 FT, 2.5 PSID, MAIN CARGO DOOR WRN LIGHT ILLUMINATED.  LOCKS WERE ENGAGED, MORE WIND NOISE THAN NORMAL.  WHEN SELECTED, DUMP CHUTE IND WAS MIDWAY BETWEEN DRAIN AND DOWN.  MANUALLY CRANKED CHUTE DOWN; DUMPED APPROX 14,100 LBS.  FOUND FUEL DUMPING OUT OF LT CHUTE WHICH WAS UP AND LOCKED.  CREW HAD TO TRANSFER ALL FUEL FROM LT WING TO STOP FUEL DUMP.  INSPECTED DOOR SEAL, LOCKS, HINGES, ACTUATORS, SWITCHES AND WARNING CIRCUIT.  GROUND RAN, AND PRESS TO 4 PSI, NO LEAKS NOTED.  CYCLED CARGO DOOR SEVERAL TIMES, OPS CHECKED GOOD IAW DC 8 MM.  FOUND SEALANT IN NR 1 ALT DUMP FLAPPER VALVE. REMOVED SEALANT, CLEANED AREA, REFUELED, AND LEAK CHECKED.
